# SDR CALA2014061691294

- Difficulty date: June 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 76,667 hours, 13,571 cycles
- Engine: Pwa PW4077
- Engine time: 26,278 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indication Sys
- Condition: Inoperative
- Location: Epr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO NR 1 ENG OVERTEMP CAUSED BY EPR LEAK, EPR INDICATION IS CONSIDERED INOPERATIVE.
